# SDR QXEA0003031

- Difficulty date: October 30, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STIFFENER CRACKED AT STATION 1001, 378 FORWARD OF PANEL 57HB AND THE LOWER ATTACH POINT OF THE RUDDER. REPAIRED IAW FOKKER SRM 51-10-4 AND 51-31-01.
